# SDR 95ZZZM205

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Rt Prop
- Part time: 4,056 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON RIGHT PROP, THREE INCHES MISSING FROM DE-ICE BOOT ON ONE BLADE.  A SECTION OF LEADING EDGE METAL ABRASION STRIP WAS ALSO FOUND DETACHED FROM THE COMPOSITE BLADE.  PROP WAS REMOVED AND REPLACED WITH AN AIRWORTHY UNIT.  APPARENT CAUSE IMPROPER BONDING.  (M)
